# SDR ABXA030025

- Difficulty date: January 6, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 39,554 hours, 36,768 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 141T122427
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO LOWER LOBE, CORRODED SHEAR TIE AT STA 412, BETWEEN STRINGERS 39 LEFT - 39 RIGHT.  CORRODED SHEAR TIE REMOVED AND INSTALLED NEW SHEAR TIE IAW SRM.
